Alert archive / Georgia / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Charleston, SC

June 11, 2014Jenkins County, Georgia

NWS Charleston, SC issued this flash flood warning at Jun 11, 2014, 5:54 PM EDT for Jenkins County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 5:54 PM EDT (21:54 UTC)
Expired
Jun 11, 2014, 9:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

County Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 86 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:22 PM EDTHEAVY RAIN 3.64 Sw Butts, GATRAINED SPOTTER REPORTS HEAVY RAIN SINCE 340 PM EDT AND RECENT CONSTANT LIGHTNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WGUS52 KCHS 112154
FFWCHS
GAC165-120100-
/O.NEW.KCHS.FF.W.0007.140611T2154Z-140612T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JENKINS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 900 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OCCURRING 7 MILES SOUTHWEST OF BUTTS...OR ABOUT 13
  MILES NORTHEAST OF SWAINSBORO. THE AREA OF HEAVY RAIN WAS NEARLY
  STATIONARY.

  ANOTHER ROUND OF HEAVY RAIN IS EXPECTED TO MOVE THROUGH PORTIONS   
  OF JENKINS COUNTY...WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE IN 
  THE NEXT HOUR.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  BUTTS...EMMALANE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF SMALL
CREEKS...ROADWAYS AND LOW-LYING FARMLAND.

TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.

&&

LAT...LON 3289 8213 3292 8208 3293 8195 3295 8187
      3295 8182 3293 8179 3292 8177 3290 8177
      3268 8187 3267 8187 3266 8185 3265 8185
      3261 8197 3262 8202 3266 8209 3282 8215

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 4:04 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 11, 4:04 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT WED JUN 11 2014

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL REMAIN OVER THE SOUTHEAST STATES
THROUGH EARLY NEXT WEEK BEFORE HIGH PRESSURE REBUILDS OVER THE
WESTERN ATLANTIC.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHORTWAVE ENERGY AND ABUNDANT MOISTURE CONTINUES TO ADVECT FROM
THE GULF OF MEXICO AND CARIBBEAN INTO THE EASTERN UNITED STATES
ALONG THE PERIPHERY OF AN UPPER TROUGH AXIS. THIS PATTERN HAS
SUPPORTED WIDESPREAD THUNDERSTORMS ACROSS SOUTH CAROLINA AND
GEORGIA THIS AFTERNOON. ALTHOUGH THE SEABREEZE HAS ONLY SPAWNED
ISOLATED ACTIVITY ACROSS SOUTHEAST SOUTH CAROLINA
ZONES...SCATTERED TO NUMEROUS THUNDERSTORMS HAVE STEADILY
PROGRESSED NORTHWARD INTO THE GEORGIA COUNTIES DURING THE PAST
FEW HOURS. LATEST TRENDS SUGGEST THAT THIS LINE OF CONVECTION WILL
STEADILY SHIFT NORTHWARD...LIKELY INTERACTING WITH ANOTHER LINE OF
ACTIVITY FARTHER INLAND AND ANY ISOLATED SEABREEZE STORMS TO THE
NORTH. HOT AND HUMID CONDITIONS HAVE SUPPORTED AMPLE
INSTABILITY...AND WITH WAVES OF UPPER LEVEL ENERGY MOVING INTO THE
REGION DOWNSTREAM OF THE TROUGH AXIS...EXPECT THE POTENTIAL FOR
ISOLATED THUNDERSTORMS TO INTENSIFY AND BECOME SEVERE FOR ANOTHER
FEW HOURS. MAIN HAZARDS WITH ORGANIZED/STRONG CONVECTION WILL BE
DAMAGING WIND GUSTS AND LARGE HAIL. SURFACE OBSERVATIONS IN THE
WAKE OF THUNDERSTORMS INDICATE NOTABLE COOLING AND
STABILIZATION...AND THUS EXPECT THE SEVERE POTENTIAL TO DIMINISH
LATER THIS EVENING.

HAVE INDICATED HIGHEST CONVECTIVE COVERAGE FOR THE NEXT SEVERAL
HOURS...HAVE THEN ADVERTISED RAIN CHANCES DIMINISHING LATER THIS
EVENING. CONSIDERING THAT THE APPROACHING UPPER TROUGH WILL
MAINTAIN DECENT DIVERGENCE ACROSS THE SOUTHEAST STATES...WHILE
SHORTWAVE ENERGY CONTINUES TO TRACK THROUGH THE REGION...AT LEAST
ISOLATED SHOWERS/THUNDERSTORMS COULD LINGER OVERNIGHT. VARIABLE
SKY COVERAGE IS EXPECTED OVERNIGHT...INCLUDING LINGERING DEBRIS
CLOUDS FROM CONVECTION. LOW TEMPERATURES WILL RANGE FROM AROUND 69
DEGREES FAR INLAND TO THE LOW 70S CLOSER TO THE COAST.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...A HIGH AMPLITUDE MID LVL TROUGH OF LOW PRESSURE CURRENTLY
DEPICTED TO OUR WEST ON WATER VAPOR IMAGERY WILL GRADUALLY SHIFT EAST
TOWARD THE AREA BUT REMAIN INLAND THROUGH THE DAY. THE PATTERN WILL
RESULT IN A DEEP SOUTHWEST FLOW OVER MUCH OF THE SOUTHEAST AND A
PINNING OF THE SEABREEZE ALONG THE COAST UNTIL LATE AFTERNOON.
ALTHOUGH PRECIP ACTIVITY WILL LIKELY HOLD OFF THROUGH AT LEAST LATE
MORNING...INCREASED FORCING FROM THE APPROACHING TROUGH ALONG WITH
PWATS NEAR 1.5 INCHES SHOULD SUPPORT AT LEAST A SLIGHT CHANCE TO
CHANCE OF SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING THURSDAY
AFTERNOON. OVERALL HIGH TEMPS ARE EXPECTED TO RANGE IN THE UPPER 80S
TO LOWER 90S AWAY FROM THE COAST. ALTHOUGH AN ISOLATED STRONGER
THUNDERSTORM IS POSSIBLE...POOR MID LVL LAPSE RATES AND WEAK SHEAR
WILL LIKELY RESULT IN PULSE TYPE THUNDERSTORMS. OVERNIGHT LOWS
SHOULD RANGE IN THE UPPER 60S INLAND TO LOW/MID 70S NEAR THE COAST.

FRIDAY...THE MID LVL TROUGH WILL EXTEND ACROSS THE SOUTHEAST
EARLY...BEFORE SHIFTING OFFSHORE DURING THE AFTERNOON/EVENING.
DESPITE THE CONTINUATION OF A SOUTHWEST FLOW OVER THE AREA...DEEPER
MOISTURE AND INCREASED FORCING FROM THE TROUGH WILL LIKELY RESULT IN
CHANCES OF SHOWERS AND/OR THUNDERSTORMS OVER MOST AREAS FRIDAY
AFTERNOON. A FEW PULSE TYPE THUNDERSTORMS COULD BE STRONG...BUT THE
OVERALL THREAT OF SEVERE WEATHER SHOULD REMAIN LOW GIVEN WEAK SHEAR
AND POOR MID LVL LAPSE RATES. THE SEABREEZE SHOULD ONCE AGAIN REMAIN
PINNED ALONG THE COAST UNTIL LATE AFTERNOON/EARLY EVENING AND COULD
PROVIDE ADDITIONAL SHOWER AND/OR THUNDERSTORM COVERAGE THROUGH
EVENING HOURS. OVERALL HIGHS SHOULD RANGE IN THE UPPER 80S TO AROUND
90 OVER INLAND AREAS. OVERNIGHT LOWS WILL RANGE IN THE UPPER 60S
INLAND TO LOW/MID 70S ALONG THE COAST.

SATURDAY...THE MID LVL TROUGH WILL SHIFT FURTHER OFFSHORE OVER THE
WESTERN ATLANTIC...WHILE WEAK SFC HIGH PRESSURE GRADUALLY EXTENDS
OVER THE REGION FROM THE NORTH/NORTHWEST. ALTHOUGH THE MAIN WAVE OF
LOW PRESSURE WILL BE POSITIONED WELL OFFSHORE...MODELS SUGGEST THAT
A WEAK MID LVL LOW WILL LINGER OVER THE SOUTHEAST AND BECOME NEARLY
CUTOFF IN A BROAD RIDGE OF HIGH PRESSURE. GIVEN THE LINGERING MID
LVL LOW AND PWATS STILL BETWEEN 1.5 TO 1.75 INCHES...A SLIGHT CHANCE
TO CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY
DURING PEAK HEATING ALONG AN INLAND MOVING SEABREEZE. OVERALL HIGH
TEMPS SHOULD BE AROUND 90 DEGREES...WARMEST INLAND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE REMNANTS OF THE UPPER TROUGH WILL LIFT OUT OF THE AREA SATURDAY
NIGHT AND SUNDAY...WITH UPPER RIDGING DURING THE EARLY TO MIDDLE
PART OF NEXT WEEK. THE INFLUENCE OF THE UPPER TROUGH ON SUNDAY COULD
ALLOW FOR SLIGHTLY BETTER DAYTIME CONVECTIVE COVERAGE BEFORE WE
RETURN TO A MORE ISOLATED SHOWER/TSTM PATTERN MONDAY THROUGH
WEDNESDAY. HIGHS WILL BE IN THE LOWER 90S AND LOWS IN THE LOWER 70S.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORM ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD LATE THIS
AFTERNOON...AND HAVE THUS MAINTAINED MENTION OF AT LEAST VCTS AT
BOTH TERMINALS THROUGH THE EVENING HOURS. CONSIDERING ONGOING
CONVECTION AT KSAV BY 19Z...HAVE BEEN MORE DETERMINISTIC WITH TSRA
AND REDUCED VSBYS/CIGS. WILL NEED TO WAIT UNTIL TRENDS BECOME MORE
CLEAR BEFORE ADDING SPECIFIC MENTION OF TSRA TO THE KCHS
FORECAST...ESPECIALLY SINCE SEABREEZE CONVECTION COULD BE DELAYED
UNTIL THE BOUNDARY IS WEST OF THE TERMINAL. TEMPORARY REDUCTIONS
IN CEILINGS/VISIBILITIES AND ERRATIC/GUSTY WINDS ARE POSSIBLE WITH
ANY THUNDERSTORMS...AS IS EXCESSIVE LIGHTNING. SHOWER/THUNDERSTORM
POTENTIAL IS EXPECTED TO DECREASE DURING THE EVENING AND OVERNIGHT
HOURS.

EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT
RESTRICTIONS AT EITHER TERMINAL EACH AFTERNOON/EARLY EVE DUE TO
SHOWERS/THUNDERSTORMS.

&&

.MARINE...
TODAY THROUGH MONDAY...WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT ADVISORY THRESHOLDS AS ATLANTIC HIGH PRESSURE DOMINATES THE
PATTERN OVER THE COASTAL WATERS. IN GENERAL...SOUTH TO SOUTHWEST
WINDS WILL REMAIN AT OR BELOW 15 TO 20 KT...HIGHEST ALONG THE
COAST DURING AFTERNOON SEABREEZE CIRCULATIONS INTO EARLY WEEKEND.
SEAS WILL BE NO GREATER THAN 3 TO 4 FT...HIGHEST FRIDAY NIGHT INTO
EARLY SATURDAY BEYOND 20 NM FROM THE COAST.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...WMS
SHORT TERM...DPB
LONG TERM...JRL
AVIATION...WMS/DPB
MARINE...WMS/DPB/JRL
Hazardous weather outlook, Jun 11, 4:46 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
446 AM EDT WED JUN 11 2014

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-121000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
446 AM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL
AFFECT THE AREA THIS AFTERNOON INTO THIS EVENING. THERE IS THE
POTENTIAL FOR SOME OF THESE THUNDERSTORMS TO BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. IN
ADDITION...EXCESSIVE LIGHTNING AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE WITH ANY THUNDERSTORMS THAT OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Jun 11, 4:08 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             1 N SAVANNAH AIRPORT    32.14N  81.20W
06/11/2014  M1.00 INCH       CHATHAM            GA   PUBLIC

            PUBLIC REPORTED DIME TO QUARTER SIZE HAIL AND LIGHTNING
            STRIKE TO A RAILROAD CROSSING GATE. DAMAGE TO CROSSING
            GATE UNKNOWN.

&&

EVENT NUMBER CHS1400683

JHP
Local storm report, Jun 11, 4:11 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     SAVANNAH AIRPORT        32.13N  81.20W
06/11/2014  M46 MPH          CHATHAM            GA   ASOS

            40 KNOT WIND GUST MEASURED AT THE SAVANNAH
            INTERNATIONAL AIRPORT.

&&

EVENT NUMBER CHS1400684

JHP
Local storm report, Jun 11, 4:15 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     LIGHTNING        1 N SAVANNAH AIRPORT    32.14N  81.20W
06/11/2014                   CHATHAM            GA   EMERGENCY MNGR

            TREE STRUCK BY LIGHTNING AND ON FIRE ALONG GULFSTREAM
            ROAD.

&&

EVENT NUMBER CHS1400685

JHP
Local storm report, Jun 11, 4:28 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     2 W PINEORA             32.28N  81.42W
06/11/2014                   EFFINGHAM          GA   911 CALL CENTER

            EFFINGHAM COUNTY WARNING POINT REPORTED ONE TREE DOWN
            ON POWERLINE AND ON FIRE ALONG HEIDT LANDING ROAD.

0325 PM     TSTM WND DMG     3 E SPRINGFIELD         32.38N  81.32W
06/11/2014                   EFFINGHAM          GA   911 CALL CENTER

            EFFINGHAM COUNTY WARNING POINT REPORTED ONE TREE DOWN
            ON POWERLINE ALONG HIGHWAY 119.

&&

EVENT NUMBER CHS1400686
EVENT NUMBER CHS1400687

JHP
Local storm report, Jun 11, 4:42 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
442 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 S HARDEEVILLE         32.28N  81.08W
06/11/2014                   JASPER             SC   LAW ENFORCEMENT

            HARDEEVILLE POLICE DEPARTMENT REPORTED ONE TREE DOWN
            ALONG HIGHWAY 17.

0419 PM     TSTM WND DMG     5 NNE PURYSBURGH        32.36N  81.09W
06/11/2014                   JASPER             SC   LAW ENFORCEMENT

            HARDEEVILLE POLICE REPORTED ONE TREE DOWN AND COVERING
            A PORTION OF DEERFIELD ROAD.

&&

EVENT NUMBER CHS1400688
EVENT NUMBER CHS1400689

JHP
Local storm report, Jun 11, 5:29 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
529 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HEAVY RAIN       MILLEN                  32.80N  81.95W
06/11/2014  U0.00 INCH       JENKINS            GA   BROADCAST MEDIA

            THE MEDIA RELAYED A PHOTO OF A PARKING LOT COVERED WITH
            WATER APPROXIMATELY 2 INCHES DEEP.

&&

EVENT NUMBER CHS1400690

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:21 PM EDTSpecial Weather StatementCHSTattnall24 min
Jun 10, 8:22 PM EDTSpecial Weather StatementCHSTattnall23 min
Jun 10, 8:47 PM EDTSevere Thunderstorm WarningCHSEvans, Tattnall58 min
Jun 10, 9:42 PM EDTSpecial Weather StatementCHSBulloch33 min
Jun 10, 10:09 PM EDTSpecial Weather StatementCHSBulloch, Candler, Jenkins36 min
Jun 10, 10:41 PM EDTSpecial Weather StatementCHSJenkins49 min
Jun 11, 2:25 PM EDTSpecial Weather StatementCHSBryan, Bulloch, Liberty, McIntosh65 min
Jun 11, 2:54 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham, Liberty66 min
Jun 11, 3:18 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham42 min
Jun 11, 4:00 PM EDTSevere Thunderstorm WarningCHSChatham, Effingham49 min
Jun 11, 4:01 PM EDTSpecial Weather StatementCHSJenkins44 min
Jun 11, 4:35 PM EDTAreal Flood AdvisoryCHSJenkins115 min
Jun 11, 6:19 PM EDTSpecial Weather StatementCHSEvans, Tattnall26 min
Jun 11, 6:26 PM EDTSpecial Weather StatementCHSCandler, Jenkins49 min
Jun 11, 6:49 PM EDTSpecial Weather StatementCHSScreven41 min

Nearby

Flash Flood Warnings in Georgia, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.